# SDR 06FDEA03464

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BAY GOUGE IN WEB OF FRAME COMMON TO SHEAR TIE STA 600 BETWEEN STR 27L - 28L.  REPAIRED DAMAGED SHEAR TIE ON FRAME BS 600 BETWEEN STR 27L-28L IAW SRM 53-10-4 FIG 13.
